# SDR N6WA2021053101

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 42,330 hours, 31,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SCREW ON SERVICE DOOR HANDLE. TIGHTENED SCREW ON SERVICE DOOR IAW CRJ 550 AMM 20-21-00 OK FOR SERVICE AT THIS TIME
